# SDR AALA20021484

- Difficulty date: October 17, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- Engine: Pwa JT8D217C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 384300
- Part serial: 8622
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 390 - EN ROUTE ORD-LGA, UPON SWITCHING THE LEFT ENGINE HEAT OFF, THE LEFT ENGINE SHUT DOWN.  ENGINE IGNITION WAS IN CONTINUOUS AT THE TIME.  LEFT FUEL TEMPERATURE FLUCTUATING ON RETURN TO ORD.  LANDED ORD WITHOUT INCIDENT.  REPLACED LEFT ENGINE FUEL PUMP, FUEL CONTROL AND FUEL TEMPERATURE BULB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
